# SDR REXA2013081001488

- Difficulty date: August 10, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333-364 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R FOUND CORRODED FS 333 TO 364.  R & R STRINGER 25R IAW SRM 51-42-06.
